# SDR DALA2024060705854

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 58,214 hours, 25,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5651, LEFT OVERWING FRONT EMERGENCY LIGHT OUT. CORRECTIVE ACTION: RELAMPED LEFT OVERWING FRONT EMERGENCY LIGHT. (LP 5760126)
